# SDR SWIA2023042800011

- Difficulty date: April 11, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N194SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 14,779 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH INBD SEAT TRACK END CORRODED AS MARKED FR 84     (C-CHECK RO 4/27/2023)    REMOVED AND REPLACED RH INBD SEAT TRACK END BETWEEN FR 83 - FR 84 REF: ETD2023-170-009903 REPLACED WITH OEM PARTS. NO CHANGE TO WIEGHT AND BALANCE.
